uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Carleman's inequality - history, proofs and some new generalizations
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. MATHEMATICS I-V.
2003 (English)In: J. Inequal. Pure Appl. Math., Vol. 4, no 3, 19pp- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 4, no 3, 19pp- p.
URN: urn:nbn:se:uu:diva-48132OAI: oai:DiVA.org:uu-48132DiVA: diva2:76039
Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-13

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 155 hits
ReferencesLink to record
Permanent link

Direct link